# SDR 2001UALA00577

- Difficulty date: April 24, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 65,446 hours, 17,305 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1439 FRAME SPLICE CORRODED AT STRINGERS 25R TO 26R.  MAJOR REPAIR ACCOMPLISHED. INSTALLED NEW FRAME SPLICE IN ACCORDANCE WITH SRM 51-40-02.
